# SDR AU990326

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL3827M137
- Condition: Faulty
- Location: Elevator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN PITCH TRIM ACTUATOR FAULTY.
